Skip to Main content Skip to Navigation

hal-00015130v1  Journal articles
Nicolas Champagnat. A microscopic interpretation for adaptive dynamics trait substitution sequence models
Stochastic Processes and their Applications, Elsevier, 2006, 116 (8), pp.1127-1160. ⟨10.1016/⟩
hal-01895618v1  Journal articles
Nicolas ChampagnatDenis Villemonais. Convergence of the Fleming-Viot process toward the minimal quasi-stationary distribution
ALEA : Latin American Journal of Probability and Mathematical Statistics, Instituto Nacional de Matemática Pura e Aplicada, 2021, 18, pp.1-15
hal-01290222v1  Journal articles
Nicolas ChampagnatDenis Villemonais. Uniform convergence of penalized time-inhomogeneous Markov processes
ESAIM: Probability and Statistics, EDP Sciences, 2018, 22, pp.129-162. ⟨10.1051/ps/2017022⟩
inria-00193883v2  Book sections
Mireille BossyNicolas Champagnat. Markov processes and parabolic partial differential equations
Cont Rama. Encyclopedia of Quantitative Finance, John Wiley & Sons Ltd. Chichester, UK, pp.1142-1159, 2010
inria-00164758v2  Journal articles
Nicolas ChampagnatSylvie Roelly. Limit theorems for conditioned multitype Dawson-Watanabe processes and Feller diffusions
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2008, 13 (25), pp.777-810
inria-00368004v2  Journal articles
Nicolas Champagnat. Large deviations for singular and degenerate diffusion models in adaptive evolution
Markov Processes and Related Fields, Polymath, 2009, 15 (3), pp.289-342
inria-00373784v2  Journal articles
Nicolas ChampagnatPierre-Emmanuel Jabin. Well-posedness in any dimension for Hamiltonian flows with non BV force terms
Communications in Partial Differential Equations, Taylor & Francis, 2010, 35 (5), pp.786-816. ⟨10.1080/03605301003646705⟩
hal-00651837v1  Conference papers
Fabien CampilloNicolas Champagnat. An individual-based model for clonal plant dynamics
4th International Conference on Approximation Methods and Numerical Modelling in Environment and Natural Resources (MAMERN11), May 2011, Saidia, Morocco. 4 p
hal-00651758v1  Conference papers
Fabien CampilloNicolas Champagnat. Simulation and Analysis of a Markovian Individual-Based Model for Clonal Plant Dynamics
7th International Congress on Industrial and Applied Mathematics, Jul 2011, Vancouver, Canada. n.p
hal-01974289v3  Journal articles
Nicolas ChampagnatSylvie MéléardViet Chi Tran. Stochastic analysis of emergence of evolutionary cyclic behavior in population dynamics with transfer
Annals of Applied Probability, Institute of Mathematical Statistics (IMS), 2021, 31 (4), pp.1820-1867. ⟨10.1214/20-AAP1635⟩
hal-00011146v2  Book sections
Nicolas ChampagnatRégis FerrièreSylvie Méléard. Individual-based probabilistic models of adaptive evolution and various scaling approximations
Robert C. Dalang, Marco Dozzi, Francesco Russo. Seminar on Stochastic Analysis, Random Fields and Applications V, Birkhaüser, pp.75-114, 2008, Progress in Probability, Vol. 59, 978-3-7643-8458-6
hal-00784166v2  Journal articles
Nicolas ChampagnatPierre-Emmanuel JabinSylvie Méléard. Adaptation in a stochastic multi-resources chemostat model
Journal de Mathématiques Pures et Appliquées, Elsevier, 2014, 101 (6), pp.755-788. ⟨10.1016/j.matpur.2013.10.003⟩
inria-00345399v2  Journal articles
Nicolas ChampagnatSylvie Méléard. Polymorphic evolution sequence and evolutionary branching
Probability Theory and Related Fields, Springer Verlag, 2011, 151 (1-2), pp.45-94. ⟨10.1007/s00440-010-0292-9⟩
inria-00345680v1  Journal articles
Nicolas ChampagnatRégis FerrièreSylvie Méléard. From Individual Stochastic Processes to Macroscopic Models in Adaptive Evolution
Stochastic Models, INFORMS (Institute for Operations Research and Management Sciences), 2008, 24 (S1), pp.2-44. ⟨10.1080/15326340802437710⟩
hal-00022153v2  Journal articles
Nicolas ChampagnatSylvie Méléard. Invasion and adaptive evolution for individual-based spatially structured populations
Journal of Mathematical Biology, Springer Verlag (Germany), 2007, 55 (2), pp.147-188. ⟨10.1007/s00285-007-0072-z⟩
hal-00672938v1  Journal articles
Nicolas ChampagnatPersi DiaconisLaurent Miclo. On Dirichlet eigenvectors for neutral two-dimensional Markov chains
Electronic Journal of Probability, Institute of Mathematical Statistics (IMS), 2012, 17 (63), pp.1-41. ⟨10.1214/EJP.v17-1830⟩